# SDR UIEA2021081601808

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 211734220
- Part serial: 83322
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

10 SECONDS AFTER SELECTING AU HYD PUMPS ON DURING BEFORE START APU COMPLETELY SHUT DOWN ALARM SOUNDED.( TRANSFERRED TO MDDR 151805 PER MEL 49-11-01-01. APU PNEUMATICS INOP, CAT C, DUE DATE 23AUG21. DDG 36-11-04 COMPLIED WITH.  /  LP 1370461 - 14AUG21 - ITEM 4 - ONT - C/W WITH ECM 2021P-274 AND REMOVED AND REPLACED ECU IAW AMM 49-61-05. OPS CHECK GOOD. THIS CLEARS DMI 151805. PLACARDS REMOVED. MCC NOTIFIED.   /  LP 1370462 - 14AUG21 - ITEM 9 - ONT - C/W ECM 2021P-274, REMOVED AND REPLACED APU CONTROLLER, REF MDDR 151805 FOR R/R. OPS CHECK GOOD. )
